Doctor insights on:
Can Nasal Spray Cause Nose Bleeds
Hi my 4yr old is on Amoxicilin for bad ear/throat inf for past 4.5 days. Temp finally normal today but nose is bleeding several times and coughing a lot at night esp. Should I cont giving cetirizine and saline nasal spray? Dr originally prescribed antihis
My left nostril tends to bleed in cold dry weather. I have a polyp there diagnosed by ct scan. Is saline nasal spray ok to use?
Yes: Saline nasal sprays help to keep your nose moist, which prevents bleeding. If your nasal polyp starts to bleed after use, stop. Occasionally there can be a blood vessel near the surface that bleeds easily. If the symptoms are bothering you or interfering with your life, get evaluated to see if this might be the case. If so, it can be cauterized. ...Read more
My nasal spray was almost empty, & I accidentally shot a big shot of pure air up my nose! It went so far in. Will I be OKAY? Could it cause embolism?
It is probably okay: An air embolism would not probably result from what you did, and to put it another way when someone uses a CPAP or BiPAP machine they are subjecting their respiratory system to elevated pressures and they do just fine. If you notice any persistent effects you could get them checked out at an emergency room or urgent care clinic although I highly doubt that would be necessary. Stay safe! ...Read more
I am suffering from blocked nose for past 3 years.I'm using Otrivin nasal spray. What is the cause and permanent remedy.?
Many causes: The nasal spray that you're using is very harmful if used for more than three days. By itself over-the-counter decongestant nasal sprays can cause chronic nasal instruction by leading to an addiction such that when you stop using the spray your nose gets totally congested and blocked. Allergies, infections, anatomical blockages and many other causes lead to nasal congestion. See an ENT doctor. ...Read more
When I used nasal spray, during one of the sprays, Only air came out!!! Could spraying air up in my nose like that cause air embolism??
I have a scab in my nose caused from pills and it's stuck. I don't have insurance for a ETN and all the ER did was give me nasal spray. Please help?
Scab: Where exactly is this scab? Can you see it? ...Read more
I use a nasal spray 3-4 times for 5 days because I had stuffy nose caused by sinusitis. Now it's like I have "ciggarette addiction"? How to stop this
Rebound congestion: Over the counter nasal decongestant sprays (Rhinocort Aq being an exception) can cause troubling rebound congestion and should only be used sparingly for a very short period. Recovery involves complete discontinuation of the spray, and waiting for the tissues of the nose to return to normal. Hopefully one of our ENT doctors will chime in if there are prescriptions available to help! ...Read more
Would rhinoplasty done in 2004 cause any severe nasal congestion now? My nose has been really stuffy for weeks. I use nasal spray too much.
Rebound congestion: If you have been using a decongestant spray for a long time, that is the most likely cause of your congestion. Nonetheless, you should have your nose examined by a board certified facial plastic surgeon. ...Read more
I used fluticasone nasal spray caused me not to smell nose dry doc said nostrils swollen tried saltwater nose feels heavy air feels obstructed?
See ENT: It is unusual for fluticasone to cause dryness in the nose. You need to make sure that you are aiming the spray towards the lateral side of the nose and not straight in. Consider trying other nasal steroid options. If the problem persists, see an ENT. If you were much older or have had turbinates reduced, then I would consider dryness as the issue and use saline spray instead. ...Read more
Had issues with allergies two weeks zpack cleared up have faint sense of smell nasal spray caused it inside nose swollen will saline spray help?
Yes it will: Use it liberally, it will help clear the stuffed up nasal passages, but you still need to see your doctor, if zpack helped the first time, you may very well have sinus infection and might need more medicines, goodluck ...Read more
I don't usually get allergies but I've been sneezing a lot, runny nose & clear mucus & my nose feels dry for 3 days.
I've dried a nasal spray causes?
Upper respiratory: Infection, most probably viral, saline nasal wash, lots of fluids and rest ...Read more
I don't ever get nose bleeds and all of a sudden my left side of my nose starts bleeding? What could have caused this?
Nose bleeding: The most common reason is trauma. Other reasons are allergies causing dryness in you nose, making it is for bleeding. Using humfier and applying neosporine to the inside of your nose will help ...Read more
What causes nose bleeds? I was just sitting and suddenly my nose was pouring blood for about 10mins. As im writing this im still bleeding.
Well...: There are many causes, ANd I suggest you go to the ER now! ...Read more
Can your nose heal from picking it? Nosebleeds are annoying! Can heat or being sick cause your nose to bleed as well? What'a best way to stop it?
My migraine caused my nose to bleed. If I am to get a nose bleed my nose bleeds from the front but today It bleed from the back.?
Nosebleeds: One way to avoid nose bleeds is to use nasal saline, a sterile salt water solution, frequently. It keeps the mucous membranes in the nose moistened and can keep you from getting nose bleeds. If you get them frequently you might want to see an ENT physician. Sometimes they can treat the vessels in the nose so that they do not bleed. ...Read more
Common: A topical over the counter nasal spray is usually an Alpha agonist and causes vaso-constriction of the blood vessels of the nose. This initially leads to a narrowing of the blood vessels and a more patent nasal airway. It is not unusual to have a burning sensation for a few seconds. If the burning lasts longer, you may be using the spray too long. Consult an ENT doctor for a proper diagnosis. ...Read more
My sis gave my some nasal spray to take for my dizziness, she seems to think it's my sinuses. Will sinuses cause dizziness nauseated and blurry. Dr?
See Below: Chronic sinus inflammation can cause a sensation of light headedness when it is flared-up. However, if you feel like the room is spinning or feel like you are going to black out, that is not allergies. You should never use a medication that is not recommended for you by a licensed healthcare provider. See your doctor to get appropriate care. ...Read more
No: Nasarel (flunisolide) is a prescription topical corticosteroid spray used to treat allergic rhinitis & may be useful in related conditions like nasal polyps. Nasarel is one of the earliest developed topical steroid sprays. Its not used very much anymore because it causes nasal stinging. It is not a vasoconstrictor/decongestant like afrin. Continued use does not cause blockage of sinus openings. ...Read more
Probably not: Any over the counter nasal spray used for more than a few days may cause a condition called rhinitis medicamentosa. This condition may lead to irreversible damage to cilia (small hairs of the mucosa) and rebound where the nose is worse than before you started the medication. Any nasal condition, whether allergic or non-allergic should be managed by an ENT doctor. ...Read more
Unlikely: No deaths have been reported with nasal vaccine. In large series there were no severe side effects. There are few reports of meningitis and even fewer of encephalitis that were reported after introduction of the vaccine. These complications are listed in the package insert and the fda website. Considering the huge number of children and adults vaccinated, these complications are unlikely. ...Read more
I just wanted to know can extended use of a nasal spray that contains xylometazoline hydrochloride cause glaucoma?
I have been sneezing non-stop for quite sometime now. What could be the cause of it & how do I treat this problem? Could nasal spray treat this problem?
Allergy: The nasal sprays available will help but u need 2 c an allergist & find out the underlying problem. Oral rx r also helpful so make an appointment. ...Read more
Not really: All medications that contain cortisone like steroids have a label required by fda to mention that they "may" effect eyes, bones, growth, adrenal gland, etc. The real problem is with steroid pills used for long periods or steroid injections. Steroid nasal sprays are very safe in the recommended dosages. The current available data is reassuring. ...Read more
- Talk to a doctor online
- Can nasal spray cause funny smell in nose?
- Can normal saline nasal spray cause a smell in nose?
- Can normal saline nasal spray cause a smell in nose for 2 months?
- Can mold cause nose bleeds?
- Can steroids cause a nose bleed?
- Nasal spray for dry nose
- Can taking steroid nasal sprays cause uti?
- Can steroid nasal sprays cause sleeplessness?
- Spray paint cause nose bleeds